Well at Walgreens br Walgreens Pharmacist Recommended Acetaminophen 500 mg Pain Reliever 2 Diphenhydramine HCl 25 mg Nighttime Sleep Aid Compare to Tylenol PM Extra Strength Caplets active ingredients Questions or comments? Ingredient Note: *Contains one or more of these ingredients. Walgreens Pharmacist Survey Study, November 2012. This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Tylenol PM Extra Strength Caplets. 100% Satisfaction guaranteed with all Walgreens products or your money back.